# SDR ASOA2013110709338

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE AT LBL 9.0 WL 95.5 BEHIND ISOLATOR AFT PRESSURE BULKHEAD FWD FACE.     REPAIRED IAW  REO 601R-53-31-4206, REV C.  MAJOR REPAIR
